Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2003 year

Linearity of homogeneous order one solutions to elliptic equations in dimension three, Comm. Pure Appl. Math., 56(2003), 425-432

Authors: Han Q., Nadirashvili N., Yuan Y.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site